MAUDE Adverse Event Report: EIT EMERGING IMPLANT TECHNOLOGIES GMBH CIF UI H 7MM 8DEG S; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL

EIT EMERGING IMPLANT TECHNOLOGIES GMBH CIF UI H 7MM 8DEG S; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Catalog Number CUI8070S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fluid Discharge (2686)
Date of Event 10/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11: additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Event or Problem Description
Subject id:(b)(6).Study no: (b)(6).Clinical adverse event received for wound drainage device and procedure (relatedness) device related: not related procedure related: probable date of event: (b)(6) 2025 date of implant: (b)(6) 2024 date of revision: no information provided device location: c3-c4, c4-c5, c5-c6, c6-c7 treatment/impact: oral/topical medication: yes depuy synthes products used: catalog number: cui8060s lot number: no information provided component type: no information provided description: eit cif cage, h 6mm, 8°, s catalog number: unk - screw lot number: no information provided component type: no information provided description: screw bone 16mm 3.5mm self drill variable angle catalog number: unk - rods lot number: no information provided component type: no information provided description: no information provided catalog number: cui8070s lot number: no information provided component type: no information provided description: eit cif cage, h 7mm, 8°, s catalog number: unk - screw lot number: no information provided component type: no information provided description: screw bone 16mm 3.5mm self drill variable angle 102250016 catalog number: unk - rods lot number: no information provided component type: no information provided description: no information provided catalog number: cui8060s lot number: no information provided component type: no information provided description: eit cif cage, h 6mm, 8°, s catalog number: unk - screw lot number: no information provided component type: no information provided description: screw bone 16mm 3.5mm self drill variable angle 102250016 catalog number: unk - rods lot number: no information provided component type: no information provided description: no information provided catalog number: cui8070s lot number: no information provided component type: no information provided description: eit cif cage, h 7mm, 8°, s catalog number: unk - screw lot number: no information provided component type: no information provided description: screw bone 16mm 3.5mm self drill variable angle 102250016 catalog number: unk - rods lot number: no information provided component type: no information provided description: no information provided.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: h6 component codes: most relevant component code is g07003 (insufficient component information) to capture no findings available due to no product returned.H3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CIF UI H 7MM 8DEG S
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Manufacturer (Section D)
EIT EMERGING IMPLANT TECHNOLOGIES GMBH
eisenbahnstrasse 84
wurmlingen D-785 73
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key23498586
Report Number3013730328-2025-00057
Device Sequence Number18418649
Product Code ODP
UDI-Device Identifier04260557770573
UDI-Public(01)04260557770573
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K172888
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCUI8070S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer11/23/2025
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale
Patient Weight53 KG
Patient EthnicityNon Hispanic